# SDR 2005UALA00890

- Difficulty date: August 25, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 50,981 hours, 19,356 cycles
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 6 Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO EWR WITH A SLAT DISAGREE PROBLEM.  FOUND NR 6 SLAT ACTUATORS NR 11 AND 12 OVERLOAD INDICATORS POPPED. REPLACED BOTH NR 11 AND 12 SLAT ACTUATORS.
